MathSciNet Relay Station
MathSciNet bibliographic data
MR359550 (50 #12003) 80.34
Kopell, N.; Howard, L. N. Plane wave solutions to reaction-diffusion equations. Studies in Appl. Mat. 52 (1973), 291–328.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement